# SDR QXEA2011101901079

- Difficulty date: October 17, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 9,398 hours, 10,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 FLAP TRACK IS CHAFED IN 2 PLACES ON INBD VERTICLE FACE.  BLENDED DAMAGE IAW RD 8/4-57-1238.  MINIMUM REMAINING THICKNESS .145, CONFIRMED AREA TO BE CRACK FREE. COMPLETED REPAIR IAW RD 8/4-57-1238.
